# SDR IXXA0500095O

- Difficulty date: August 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,892 hours, 34,731 cycles
- Engine: Ge CFM562C1
- Engine time: 31,962 hours, 13,728 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Line
- Condition: Broken
- Part time: 83,892 hours, 34,731 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KDFW TO KTOL CREW SHUTDOWN THE #2 ENGINE DUE TO LOSS OF OIL QUANTITIY PRESSURE. CREW LANDED IN KTOL WITHOUT INCIDENT. MAINTENANCE FOUND A BROKEN LINE AT THE OIL PRESSURE TRANSMITTER. THEY REMOVED AND REPLACED THE PRESSURE TRANSMITTER LINE AND PERFORMED A LOSS OF OIL PRESSURE INSPECTION CHECK. THE OPERATIONAL AND LEAK CHECK WAS GOOD IN ACCORDANCE WITH THE ERH AND GMM. AIRCRAFT WAS RETURNED TO SERVICE.
